EconPapers    
Economics at your fingertips  
 

Distribution-free bounds for serial correlation coefficients in heteroskedastic symmetric time series

Jean-Marie Dufour (), Abdeljelil Farhat () and Marc Hallin ()

Journal of Econometrics, 2006, vol. 130, issue 1, 123-142

Date: 2006
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4076(05)00050-3
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Distribution-free bounds for serial correlation coefficients in heteroskedastic symmetric time series (2006) Downloads
Working Paper: Distribution-Free Bounds for Serial Correlation Coefficients in Heteroskedastic Symmetric Time Series (2005) Downloads
Working Paper: Distribution-Free Bounds for Serial Correlation Coefficients in Heteroskedastic Symmetric Time Series (2005) Downloads
Working Paper: Distribution-Free Bounds for Serial Correlation Coefficients in Heteroskedastic Symmetric Time Series (2005) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:130:y:2006:i:1:p:123-142

Access Statistics for this article

Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson

More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-06-19
Handle: RePEc:eee:econom:v:130:y:2006:i:1:p:123-142